MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 RECLAIM PRX BDY CONE 24X85; RECLAIM IMPLANT : HIP FEMORAL STEM

DEPUY IRELAND - 9616671 RECLAIM PRX BDY CONE 24X85; RECLAIM IMPLANT : HIP FEMORAL STEM
Model Number 1975-24-085
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); No Code Available (3191)
Date of Event 10/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for femur fracture, intraoperative: periprosthetic fracture.Event is serious and is considered moderate.Event is possibly related to both device and procedure.Date of implantation: (b)(6) 2020.Date of event (onset): (b)(6) 2020.(right hip).Treatment: open reduction internal fixation with synthes cerclage cables x 3.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The provided x-ray images do not depict the reclaim stem platform that is the subject of this report.They do not aid in this investigation.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
RECLAIM PRX BDY CONE 24X85
Common Device Name
RECLAIM IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10792091
Report Number1818910-2020-24004
Device Sequence Number3267253
Product Code KWA
UDI-Device Identifier10603295076926
UDI-Public10603295076926
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K102080
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1975-24-085
Device Catalogue Number197524085
Device Lot NumberJ83K55
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/21/2020
Supplement Date Received by Manufacturer12/03/2020
Initial Report FDA Received Date11/05/2020
Supplement Report FDA Received Date12/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1.7MM CABLE WITH TI CRIMP; 1.7MM CABLE WITH TI CRIMP; 1.7MM CABLE WITH TI CRIMP; 5.0MM DIA TPRD HD PER SCRW 35; 5.0MM DIA TPRD HD PER SCRW 45; 5.0MM DIA TPRD HD PER SCRW 55; ALTRX +4 10D 40IDX64OD; DLT TS CER HD 12/14 40MM +8.5; PINN CAN BONE SCREW 6.5MMX15MM; PINN CAN BONE SCREW 6.5MMX15MM; PINN CAN BONE SCREW 6.5MMX20MM; PINN CAN BONE SCREW 6.5MMX20MM; PINN REVISION W/GRIPTION 70MM; RECLAIM ASSEMBLY TENSILE BAR; RECLAIM DISTAL TAPERED 22X190A; 1.7MM CABLE WITH TI CRIMP; 1.7MM CABLE WITH TI CRIMP; 1.7MM CABLE WITH TI CRIMP; 5.0MM DIA TPRD HD PER SCRW 35; 5.0MM DIA TPRD HD PER SCRW 45; 5.0MM DIA TPRD HD PER SCRW 55; ALTRX +4 10D 40IDX64OD; DLT TS CER HD 12/14 40MM +8.5; PINN CAN BONE SCREW 6.5MMX15MM; PINN CAN BONE SCREW 6.5MMX15MM; PINN CAN BONE SCREW 6.5MMX20MM; PINN CAN BONE SCREW 6.5MMX20MM; PINN REVISION W/GRIPTION 70MM; RECLAIM ASSEMBLY TENSILE BAR; RECLAIM DISTAL TAPERED 22X190A
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient Weight124